# SDR CALA2025011501911

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 85,193 hours, 33,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - EMERGENCY LIGHT BATTERY PACK AT POSITION # 12 WL. R / H SIDE OUT OF DATE PER W / C A3NB-33-3-6013.  REMOVED AND REPLACED (OUT OF DATE) BATTERY PACK AND TESTEDIAW UAL W / C 18-3351-1-7100. NO DEFECTS NOTED, EMERGENCY EXIT LIGHT SYSTEM OPS. CHECKS GOOD.
